# SDR 95ZZZX1372

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222U
- Aircraft serial: 47520
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 222044685101
- Condition: Req Replacement
- Location: Main Drive
- Part time: 4,273 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLIANCE WITH ASB 222U-95-46, SHAFT RECALL AND REPLACEMENT.  REMOVED SHAFT FROM MAIN DRIVE SHAFT ASSY, PN 222-044-006-109, SN A-48.  OPER CONTROL NR 2009.
